Alert archive / New Jersey / Areal Flood Warnings in 2018

Areal Flood Warning 86, NWS Philadelphia/Mount Holly

October 12, 20185 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 12, 2018, 5:32 AM EDT for 5 counties in New Jersey. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2018, 5:32 AM EDT (09:32 UTC)
Expired
Oct 12, 2018, 9:30 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 6:42 AM EDTFLOOD1 Sse Brick Township, NJADAMSTON ROAD CLOSED AT ALLISON PLACE DUE TO FLOODING.
Oct 12, 7:32 AM EDTHEAVY RAIN 4.37Hammonton, NJSTORM TOTAL RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2018-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2018-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
959 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

412 
WGUS41 KPHI 120932
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
532 AM EDT FRI OCT 12 2018

NJC001-005-009-011-029-121330-
/O.NEW.KPHI.FA.W.0086.181012T0932Z-181012T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Ocean NJ-Cape May NJ-Burlington NJ-
532 AM EDT FRI OCT 12 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Atlantic County in southern New Jersey...
  Eastern Cumberland County in southern New Jersey...
  Ocean County in southern New Jersey...
  Cape May County in southern New Jersey...
  Southeastern Burlington County in southern New Jersey...

* Until 930 AM EDT.

* At 531 AM EDT, Doppler radar indicated that the heavy rain was 
  slowly diminishing. However, two to four inches of rain fell 
  across the area overnight and it will take time for all of the 
  water to drain and recede. Several roads remain flooded across the 
  area. Do not go around cones or barricades.

* Some locations that could experience flooding include...
  Toms River, Vineland, Atlantic City, Millville, Ocean City, Cape
  May, Cumberland, Barnegat, Pleasantville, Hammonton, Beachwood,
  Somers Point, Ventnor City, Brigantine, Northfield, Absecon,
  Margate City, Buena, Egg Harbor City and North Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3969 7410 3942 7430 3919 7462 3891 7486
      3893 7499 3915 7492 3919 7508 3916 7515
      3924 7526 3992 7449 4007 7403

$$

Robertson
1 follow-up statement
061 
WGUS81 KPHI 121323
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
923 AM EDT FRI OCT 12 2018

NJC001-005-009-011-029-121332-
/O.EXP.KPHI.FA.W.0086.000000T0000Z-181012T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Ocean NJ-Cape May NJ-Burlington NJ-
923 AM EDT FRI OCT 12 2018

...THE FLOOD WARNING WILL EXPIRE AT 930 AM EDT FOR ATLANTIC...EASTERN
CUMBERLAND...OCEAN...CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...

The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.

LAT...LON 3969 7410 3942 7430 3919 7462 3891 7486
      3893 7499 3915 7492 3919 7508 3916 7515
      3924 7526 3992 7449 4007 7403

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 12, 4:04 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Oct 12, 4:04 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
404 AM EDT Fri Oct 12 2018

.SYNOPSIS...
A strong cold front will continue to move offshore this morning
while Tropical Storm Michael quickly moves to our northeast. A weak
trough will affect the area tonight into Saturday morning, then high
pressure builds into the area Saturday night into Sunday. This high
will move offshore Sunday night, before a cold front moves across
the area Monday. Another cold front may move across the area on
Wednesday, followed by high pressure for the end of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Several headlines still in effect this morning as Tropical
Storm Michael has moved offshore and is expected to quickly
race off to the northeast today.

Flash Flood Watch: The FFA has been updated this morning to
remove the PA counties and Mercer/Middlesex and north in NJ.
Heavy rain continues to fall across portions of New Jersey and
Delaware. The interaction between the cold front and Michael has
produced rainfall amounts of 2 to 5 inches with some areas
potentially seeing 5+ inches through this morning. Additionally,
several Flash Flood Warnings have been issued so please monitor
conditions if you need to be out and about early this morning.

Wind: The High Wind Warning and the Wind Advisory remain in
effect through this morning. The strongest winds are occurring
now and are expected to continue through the next couple of
hours. As the front pushes south and Michael moves further
offshore, the gradient will weaken and the wind threat will
diminish. AS the winds start to diminish, we should be able to
start clearing some counties from the advisory/warning, likely
ending them prior to their current expiration time.

The cold front has become somewhat diffuse as the circulation
around Michael has taken precedence over our area. The boundary
will get dragged away with Michael as he moves to the east.

Behind the boundary, we are seeing conditions improve. Winds
remain gusty out of the northwest but the bigger item of note is
the lower dewpoints, which have already dropped into the 50s!
It should feel more refreshing and much more fall like once the
front crosses your area at some point today.

Once the front clears, clouds will lift and clear out of the
area. Temperatures will be much cooler than yesterday with
highs during the daytime only reaching into the upper 50s to mid
60s. Not much warming expected through peak heating times today
with some max temps likely having already occurred early this
morning.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...

Clouds will start to return late tonight as a strong upper
trough approaches the region. Some showers will develop late
tonight into early Saturday morning, with the best chances
north of I-78.

Overnight temperatures will be cool with lows dropping down into
the 40s. Some upper 30s are possible in the southern Poconos.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Compared to recent trends, much more seasonable air looks to
stay across the region into the middle of next week.

Saturday...A surface high will be across the area, but the
upper trough will also be moving over our region. Some sct
showers Saturday morning. Temperatures will be a few degrees
below normal.

Saturday afternoon thru Sunday...Fair weather expected with
seasonable temperatures.

Sunday night...Increasing clouds with a slight chc for a shower
late. Lows in the 40s across the north and low/mid 50s over
Delmarva and srn NJ.

Monday thru Tuesday...A low pressure system will move north of
the area and an associated cold front will move across the
region. Sct showers expected with the greatest chc on Mon night.
Temperatures will be a little above normal Monday and then back
below normal Tue.

Wednesday thru Thursday...Ridging from high pressure well to the
SW will be over our area. A mostly dry period is expected.
Temperatures will remain near normal.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12Z...Varying conditions still remain at the terminals
early this morning. Mainly MVFR conditions prevail at this time
with periods of VFR occurring. Expect a gradual return to VFR
from west to east through 12Z.

Heavy rain associated with TS Michael and a cold front is
ending from west to east with improving conditions starting to
occur. Heavy rain will come to an end at KMIV/KACY by 10Z. East
northeast winds will turn more to the north and then northwest.
Winds around 10 to 15 knots with gusts up to 30 knots are
expected through this morning.

After 12Z...Mainly VFR conditions expected. Northwest around 15
to 20 knots with gusts of 25 to 40 knots possible. Highest gusts
are expected through this morning and into the early afternoon
before starting to diminish and turning more to the west.

Tonight...Mainly VFR conditions expected. Clouds will increase
through tonight with a chance of showers late. Light west winds
less than 10 knots.

Outlook...

Sat thru Sunday night...VFR. Few showers early Sat and Sun
night.

Mon thru Tue...Scattered showers. Restrictions possible.

&&

.MARINE...
A Storm Warning remains in effect for the lower Delaware Bay and
the coastal waters from Great Egg Inlet, NJ to Fenwick Island,
DE. A Gale Warning is in effect for the upper Delaware Bay and
the coastal waters from Sandy Hook to Great Egg Inlet.

Tropical Storm Michael has moved offshore early this morning and
will continue to move further out to sea today.

Strong winds above the surface of 50 to 60 knots have been able
to mix down to the surface as the pressure gradient has
tightened across our area. The strongest gusts, up to 50 knots,
are occurring now and will diminish over the next several
hours. Winds will continue to weaken through this morning and
into this afternoon. Winds will turn to the northwest as Michael
pulls away with speed of 20 to 30 knots with gusts of 35 to 45
knots. Seas are around 6 to 9 feet on the ocean and will
gradually diminish through the day. Once the Storm warning comes
down, a Gale Warning may be needed. If winds decrease rapidly,
a change over to a Small Craft Advisory may occur instead.
Additionally, a Small Craft Advisory may be needed once the
winds diminish as seas may remain up through this evening.

Outlook...
Sat thru Sat night...SCA conditions possible. Sct showers.

Sunday thru Tuesday night...Mostly sub-SCA. Chance for showers
Mon and Tue.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Flash Flood Watch until 5 AM EDT early this morning for NJZ013-
     014-016>027.
     Wind Advisory until 11 AM EDT this morning for NJZ013-014-
     016>022-025>027.
     High Wind Warning until 11 AM EDT this morning for NJZ023-024.
DE...Flash Flood Watch until 5 AM EDT early this morning for
     DEZ001>004.
     Wind Advisory until 11 AM EDT this morning for DEZ001-002.
     High Wind Warning until 11 AM EDT this morning for DEZ003-004.
MD...Flash Flood Watch until 5 AM EDT early this morning for MDZ008-
     012-015-019-020.
     Wind Advisory until 11 AM EDT this morning for MDZ008-012-015-
     019-020.
MARINE...Gale Warning until 4 PM EDT this afternoon for ANZ450>452.
     Storm Warning until noon EDT today for ANZ431-453>455.
     Gale Warning until 2 PM EDT this afternoon for ANZ430.

&&

Synopsis...Robertson
Near Term...Meola
Short Term...Meola
Long Term...O'Hara
Aviation...Meola/O'Hara
Marine...Meola/O'Hara
Hazardous weather outlook, Oct 12, 5:09 AM EDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
509 AM EDT Fri Oct 12 2018

NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-130915-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
509 AM EDT Fri Oct 12 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001-MDZ008-012-NJZ013-014-016>022-025>027-130915-
New Castle-Cecil-Kent MD-Western Monmouth-Eastern Monmouth-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Coastal Atlantic-Coastal Ocean-Southeastern Burlington-
509 AM EDT Fri Oct 12 2018

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ023-024-130915-
Cape May-Atlantic Coastal Cape May-
509 AM EDT Fri Oct 12 2018

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ002-MDZ015-019-020-130915-
Kent-Queen Annes-Talbot-Caroline-
509 AM EDT Fri Oct 12 2018

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central Delaware and
northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ003-004-130915-
Inland Sussex-Delaware Beaches-
509 AM EDT Fri Oct 12 2018

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ431-453>455-130915-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
509 AM EDT Fri Oct 12 2018

...STORM WARNING IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ450>452-130915-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
509 AM EDT Fri Oct 12 2018

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-130915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
509 AM EDT Fri Oct 12 2018

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 12, 4:32 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 AM     FLOOD            1 SSW SOUTH VINELAND    39.43N  75.04W
10/12/2018                   CUMBERLAND         NJ   911 CALL CENTER

            FLOODING ON NJ 55 AT EXIT 26.

&&

EVENT NUMBER PHI1801669

STAFF
Local storm report, Oct 12, 4:35 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLOOD            NORTH WILDWOOD          39.00N  74.80W
10/12/2018                   CAPE MAY           NJ   911 CALL CENTER

            FLOODING ON NJ 147 BETWEEN NEW YORK AVE/WALNUT AVE AND
            W ANGLESEA DR. ALL LANES CLOSED AND DETOURED.

&&

EVENT NUMBER PHI1801670

STAFF
Local storm report, Oct 12, 4:37 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     FLOOD            LOWER TWP               38.98N  74.90W
10/12/2018                   CAPE MAY           NJ   911 CALL CENTER

            FLOODING ON NJ 47 NORTH OF CR 624/WEST RIO GRAND AVE.
            ALL LANES CLOSE AND DETOURED.

&&

EVENT NUMBER PHI1801671

STAFF
Local storm report, Oct 12, 4:39 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     FLOOD            LAKEWOOD TWP            40.08N  74.22W
10/12/2018                   OCEAN              NJ   911 CALL CENTER

            FLOODING ON US 9 SOUTH OF CR 528/CENTRAL AVE.

&&

EVENT NUMBER PHI1801672

STAFF
Local storm report, Oct 12, 4:48 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     FLOOD            WALL TWP                40.17N  74.08W
10/12/2018                   MONMOUTH           NJ   911 CALL CENTER

            FLOODING ON NJ 34 NORTH OF CR 18/BELMAR BLVD. ALL LANES
            CLOSED AND DETOURED.

&&

EVENT NUMBER PHI1801673

STAFF
Local storm report, Oct 12, 4:49 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 AM     FLOOD            MANASQUAN               40.11N  74.04W
10/12/2018                   MONMOUTH           NJ   911 CALL CENTER

            FLOODING ON NJ 71 SOUTH OF MAIN ST.

&&

EVENT NUMBER PHI1801674

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 8:09 PM EDTSpecial Weather StatementPHISalem36 min
Oct 11, 8:27 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem8 hr
Oct 11, 8:41 PM EDTSpecial Weather StatementPHIGloucester, Salem34 min
Oct 11, 9:10 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem35 min
Oct 11, 9:43 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester8 hr
Oct 11, 10:45 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more3 hr
Oct 11, 11:54 PM EDTHigh Wind WarningPHICape May9 hr
Oct 12, 12:08 AM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem4 hr
Oct 12, 12:14 AM EDTStorm WarningPHI9 hr
Oct 12, 12:50 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Monmouth, Ocean3 hr
Oct 12, 1:15 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean40 min
Oct 12, 1:52 AM EDTFlash Flood WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean4 hr
Oct 12, 2:55 AM EDTAreal Flood AdvisoryPHIGloucester, Hunterdon, Mercer, Middlesex, Somerset, Warren2 hr
Oct 12, 3:17 AM EDTFlash Flood WarningPHIBurlington, Mercer, Monmouth, Ocean4 hr
Oct 12, 3:46 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem7 hr
Oct 12, 7:02 AM EDTAreal Flood WarningPHIBurlington, Mercer, Monmouth, Ocean4 hr
Oct 12, 11:42 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean4 hr
Oct 12, 11:45 AM EDTSmall Craft AdvisoryPHI12 hr
Oct 12, 3:20 PM EDTRiver Flood WarningPHIBurlington37 hr

Nearby

Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.